International Journal of Mathematics Research (IJMR)

Volume 10, Number 1 (2018)






Optimised Method to find the Centre of a Quadric Hypersurface




Some New Results on Super Stolarsky-3 Mean Labeling of Graphs

pp. 7-20

S.S. Sandhya, E. Ebin Raja Merly and S.Kavitha


Relations of Centralizers on Semiprime Semirings

pp. 21-32

D. Mary Florence, R. Murugesan and P. Namasivayam


A Mathematical Relationship between the Hindu-Arabic Numeral System and the English Language

pp. 33-37

Jack A. Fuller and Kori N. Woodrum


Contra-Continuity Maps on Topological Spaces

pp. 39-46

Taha. H. Jasem, Abdulsattar Abdullah Hamad and Muayyad Mahmood Khalil


Few more results on Geometric Mean Labeling of graphs

pp. 4760

Ujwala Deshmukh and Vahida Y. Shaikh


A Study on Some Curvature Properties of Almost C(λ) Manifold

pp. 61-66

Avijit Kumar Paul


Approximation of solution of Hammerstein type of equation with strongly accretive bounded nonlinear operator mappings in real Banach space

pp. 6779

Momodou Jain, Kebbeh. Saffiong and John. T. Mendy